# SDR FDEA2018110213082

- Difficulty date: October 11, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM UPPER TEE HAD EVIDENCE OF CORROSION AT BS 1100, RBL 48 - 56.  THE  CORROSION WAS REMOVED IAW SRM 53-10--02,  REV 125,  AND FOUND TO BE OUT OF LIMITS IAW SRM   53-00-51-1A, DETAIL III, REV 125.   REPAIRED IAW EA F-5321-343108.
